CBS Announces Primetime Premiere Dates For 10 Scripted Series Across Five Nights

SWAT Season 3 Episode 14 Photos Animus
SWAT Season 3 Episode 14 Photos Animus “Animus” – The SWAT team searches for a link between the seemingly unconnected victims of a lone gunman targeting women. Also, Luca assists with a homicide investigation in his neighborhood, Lieutenant Lynch pushes Chris to do a news interview and Hondo reaches a juncture in his relationship with Nichelle, on S.W.A.T., Wednesday, March 4 (10:00-11:00 PM, ET/PT) on the CBS Television Network. Pictured (L-R): Alex Russell as Jim Street, Lina Esco as Christina “Chris” Alonso, Shemar Moore as Daniel “Hondo” Harrelson, David Lim as Victor Tan, and Jay Harrington as David “Deacon” Kay. Photo: Bill Inoshita/CBS ©2019 CBS Broadcasting, Inc. All Rights Reserved.

CBS announced today the November primetime premiere dates for 10 scripted series. The five dramas and five comedies span time periods on Monday, Tuesday, Wednesday, Thursday and Sunday nights. Additional premiere dates for November will be announced shortly.

The new comedy joining the CBS schedule on Thursday, Nov. 5 is B POSITIVE, from award-winning executive producer Chuck Lorre and creator Marco Pennette, starring Emmy Award-nominee Thomas Middleditch and Tony Award-winner Annaleigh Ashford. The series is inspired by Pennette’s personal experience as a transplant recipient.

The returning shows include #1 series NCIS on Tuesday, Nov. 17; #1 comedy YOUNG SHELDON and #2 comedy MOM on Thursday, Nov. 5; Monday’s popular one-hour comedy block of THE NEIGHBORHOOD and #1 new comedy BOB ♥ ABISHOLA, followed by the hit drama ALL RISE on Monday, Nov. 16; Sunday’s two most-watched entertainment programs NCIS: LOS ANGELES and NCIS: NEW ORLEANS on Sunday, Nov. 8; and the two-hour premiere of S.W.A.T. on Wednesday, Nov. 11.

Also, classic NCIS launches Sunday, Nov. 8, featuring fan-favorite episodes from the drama’s previous 17 seasons, creating a three-hour block of NCIS following 60 MINUTES on Sunday nights.

These programs join the previously announced season premieres of 60 MINUTES and 48 HOURS, which have already debuted, and THE AMAZING RACE, on Wednesday, Oct. 14.

CBS’ 2020-2021 PRIMETIME PREMIERE DATES FOR 10 SERIES

Thursday, Nov. 5

8:00-8:30 PM

YOUNG SHELDON (4th Season Premiere)

8:30-9:00 PM

B POSITIVE (Series Premiere)

9:00-9:30 PM

MOM (8th Season Premiere)

Sunday, Nov. 8

(Football Doubleheader)

7:30-8:30 PM, ET/

7:00-8:00 PM, PT

60 MINUTES

8:30-9:30 PM, ET/

8:00-9:00 PM, PT

NCIS: LOS ANGELES (12th Season Premiere)

9:30-10:30 PM, ET/

9:00-10:00 PM, PT

NCIS: NEW ORLEANS (7th Season Premiere)

10:30-11:30 PM, ET/

10:00-11:00 PM, PT

NCIS (Fan-favorite episodes from the previous 17 seasons)

Wednesday, Nov. 11

8:00-9:00 PM

THE AMAZING RACE

9:00-11:00 PM

S.W.A.T. (2-Hour 4th Season Premiere)

Monday, Nov. 16

8:00-8:30 PM

THE NEIGHBORHOOD (3rd Season Premiere)

8:30-9:00 PM

BOB ♥ ABISHOLA (2nd Season Premiere)

9:00-10:00 PM

ALL RISE (2nd Season Premiere)

Tuesday, Nov. 17

8:00-9:00 PM

NCIS (18th Season Premiere)

Previous Article
Im Your Woman Movie Poster Amazon Rachel Brosnahan

I'M YOUR WOMAN Trailer And Poster

Next Article

THE BACHELORETTE Season 16 Premiere Photos

Related Posts